On a maximum-minimum problem and its connexion with the roots of equations

Egerváry, Jenő: On a maximum-minimum problem and its connexion with the roots of equations. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (1). pp. 39-45. (1922)

[img] Cikk, tanulmány, mű
math_001_039-045.pdf

Download (952kB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1922
Volume: 1
Page Range: pp. 39-45
ISSN: 0324-5462
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13275

Actions (login required)

View Item View Item